# SDR FDEA202506140940

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876112
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR# 0179: MAIN CARGO, FLOOR PANEL 242UFF HAS A PUNCTURE. FABRICATED NEW FLOOR PANEL (PNL# 242UFF MPN: 145T5876-112) AT STA. 984.95   1114.82   BETWEEN RBL74.5 AND RBL54.75 IN REF. TO EA# H-5312-T0383753 P1 AND BOEING DRW#   145T5876-112. THIS IS A MAJOR REPAIR. SEE JPF WORK STEPS ACCOMPLISHED. THE INSTALLTION   OF FLOOR PANEL ACCOMPLISHED ON WO# 90248 SEQ# 0111.
